# SDR UALA2013020400687

- Difficulty date: February 4, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 72,243 hours, 12,967 cycles
- Engine: Pwa PW4077
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part serial: K30315
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF,  FOUND PROBE HEATER RELAY K30315-K30316 AND SENSOR HEATER K30223 AT FAULT IN PITOT PROBE HEATER SYS CONTROLLER.  SWAPPED RELAYS FROM RT PROBE HEATER SYS WITH RELAYS FROM CONTROLLER SYS.  RT PROBE HEATER SYS INOPERATIVE.  REPLACED RELAYS K30313, K30314 AND K30220 REF WDM 30-31-12.  RIGHT AOA AND PROBE HEAT SYSTEMS, OPS CHECKED GOOD.
